Diskrepanz von Ketten.

Robert F. Tichy

Monatshefte für Mathematik (1979)

  • Volume: 87, page 317-324
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Tichy, Robert F.. "Diskrepanz von Ketten.." Monatshefte für Mathematik 87 (1979): 317-324. <http://eudml.org/doc/177923>.

author = {Tichy, Robert F.},
journal = {Monatshefte für Mathematik},
keywords = {Discrepancy; Chains; Uniform Distribution},
language = {ger},
pages = {317-324},
title = {Diskrepanz von Ketten.},
url = {http://eudml.org/doc/177923},
volume = {87},
year = {1979},

AU - Tichy, Robert F.
TI - Diskrepanz von Ketten.
JO - Monatshefte für Mathematik
PY - 1979
VL - 87
SP - 317
EP - 324
LA - ger
KW - Discrepancy; Chains; Uniform Distribution
UR - http://eudml.org/doc/177923
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.